Classes bounded by incomplete sets

Emerging


1
Citations
15
Refs
2002
Year
Search Works
Work Details
  • DOI 10.1016/s0168-0072(01)00114-2
  • OpenAlex ID W2076082825
  • Type Article
  • Language EN
  • Published 25 Jul 2002
  • Volume 116 (1-3)
  • Pages 273–295
  • Source Annals of Pure and Applied Logic
  • Publisher Elsevier BV
  • FWCI 0.38
  • Countries 2
  • Institutions 2
  • Added 10 Oct 2025
  • Updated 16 Oct 2026
MENU
0

Classes bounded by incomplete sets

Article 2002 EN Bronze

1

Citations

15

References

2

Authors

0.38

FWCI

Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Kejia Ho Corresponding Wheaton College - Illinois (US) —
2 Frank Stephan Heidelberg University (DE)

Data: OpenAlex